# SDR AALA202511114742

- Difficulty date: November 9, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 33,522 hours, 13,739 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL CAUTION: 3L CHECK DOOR PRESSURE.  MAINTENANCE SERVICED 3L DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-20-00.
